# SDR MASA200800470

- Difficulty date: June 15, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 1170252223
- Part serial: 1LT13LT1RT1
- Condition: Discharged
- Location: Cabin
- Part time: 30,378 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2866 LAS-MFR  CABIN ALT CAUTION MESSAGE WITH PASSENGER MASK DEPLOYMENT AND DISPLAY COOL CAUTION.  DECLARED AND EMERGENCY. MX REINSTALLED CARGO DOOR SEAL AND REPLACED O2 GENERATORS. (B)
